Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
188 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

What is the treatment for allergic reaction in throat

Premium Questions

Dr. Ivo Ditah MD

went raspy. My chest felt a little tight and wasn't sure what was going on. I have food allergies and have an epi pen. It felt like a beginning allergic reaction but no throat closing off this... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)
Dr.  Shoaib Khan MD

Good morning, since 3 days I have a strong allergic reaction ( Pollen allergy ). And last 2 days ... quickly, then on Tuesday I could get up from bed. I had sore throat , and all body soreness. I had... View answer

Answered by : Dr. Shoaib Khan ( General & Family Physician)
Dr. Erion Spaho MD

I recently had a allergic reaction to codeine and I get these burning sensations in my head throat and face what can this be I can t even sleep at night ... View answer

Answered by : Dr. Erion Spaho ( Neurologist)
Dr. Krunal Karade MD

& in throat. We had tried ayurvedic treatment but doesn t work. she daily takes steam it give some relief but problem is not solved.what can I do? ... View answer

Answered by : Dr. Krunal Karade ( ENT Specialist)
Dr. Sumit Bhatti MD

I have had allergic reactions to antibiotics and would like to understand what antibiotics would ... on a prednisone dose pack to stop my allergic reaction to the sulfa. In contrast to... View answer

Answered by : Dr. Sumit Bhatti ( ENT Specialist)

Public Forum Discussions

Dr.    Satvinder Bakshi MD

what it was,I went to see a dr he said there was nothing in my throat...what is it do you feel when u push your finger in your throat?what do you think I swallowed ... View answer

Answered by : Dr. Satvinder Bakshi ( ENT Specialist)
Dr.      Honey Arora MD

I m allergic to animals cats&dogs. I have been not feeling well since I was around someone who s jacket was saturated with animal hair. My tongue is coated,my ears & throat are itchy& I have a cough ... View answer

Answered by : Dr. Honey Arora ( Dentist)
Dr. Arunmozhi Varman MD

Hi Doctor, I am allergic to dust. Everyday specially in the morning and night I get throat pain, itching in the nose ,ears, eyes and because of this I feel very tired and sleepy all the day. What... View answer

Answered by : Dr. Arunmozhi Varman ( General & Family Physician)
Dr.  ANCHAL JAIN MD

Hi! I get a serious allergic reaction in my throat after I have got ejaculatio( mastrubation) with my hands. I get very powerfull allergic reaction that continues untill 2 weeks. As I... View answer

Answered by : Dr. ANCHAL JAIN ( ENT Specialist)
Dr. Roshnirobert31 MD

the detergent, heart racing, difficulty thinking and speaking, my eyes sting and start watering, my throat ... View answer

Answered by : Dr. Roshnirobert31 ( General & Family Physician)

Mobile Questions and Answers

Dr. Ronald Schubert MD

Thanks for contacting HCM Allergy to cats is usually seen after exposure to cats and is accompanied by nasal congestion, clear drainage, red itching and watery eyes and with severe reactions hives with severe skin rash and...

Dr. Matin Ahmad Khan MD

It is a misconception that allergies cause migraine However, allergies can cause sinus congestion, which can lead to headache. If you have allergies, the treatment for your allergy will not relieve your headache ....

Dr. Naveen Kumar Sharma MD

It is not B12 itself but preservative causes these reactions. Rarely vitamin b 12 can cause such reaction also. If you are having this reaction i will recommend you atarax tablet. And yes if injections are problem take...